:confused: im experiencing these symptoms,bladder discomfort , dry mouth, stinging burning eyes, frequency urination, the bladder discomfort has subsided drastically to none, altho i still have to urinate frequently, do not know if its because im drinking so much water to flush myself out, the burning eyes started lightly and have gotten a bit stronger after i went to the doctors and he gave me phenazopyrid, he said the side effects beside turning my pee orange is dry mouth and that can cause dry eyes, or visa versa. he also gave me petanol for the eyes they do work but i only use them twice a day my eyes do not get red, they just sting a little or burn a little when i close them, its not all the time that i experience the burning/stinging eye thing, also i have experienced diarrhea a coupe of times about 4 times since i been on this medication the times that i experienced the diarrhea were when i took the medicine with out food, then ate after i took the med its then i had diarrhea... i went to get blood work done to make sure everything is fine, at times i feel fine i dont know if my mind is playing tricks on me, can anyone relate or help?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?